John Libbey Eurotext

European Journal of Dermatology

Immediate hypersensitivity reaction to pegylated liposomal doxorubicin: management and outcome in four patients Volume 27, numéro 3, May-June 2017

Tableaux

Auteurs
1 Dermatology Department,
APHP,
Henri Mondor Hospital,
Créteil, France
2 EA 7379 EpiDermE (Epidémiologie en Dermatologie et Evaluation des Thérapeutiques),
UPEC,
Créteil,
France
3 Department of Dermatology,
Saint-André Hospital CHU Bordeaux,
Bordeaux,
France
4 INSERM U1053,
Bordeaux Research in Translational Oncology University Bordeaux,
Bordeaux, France
5 Hematooncology Department,
APHP,
Saint-Louis Hospital,
Paris,
France
6 Regional Pharmacovigilance Center,
APHP,
Pitié-Salpêtrière Hospital,
Paris,
France
7 Pharmacy,
Henri Mondor Hospital,
Créteil,
France
8 Dermatology Department,
APHP,
Saint-Louis Hospital,
Paris,
France
9 Dermatology Department,
APHP,
Cochin Hospital,
Paris,
France
10 Université Paris-Est Créteil Val de Marne (UPEC),
Créteil,
France
11 French Study Group of Cutaneous Lymphoma (GFELC)
* Reprints
a Authors contributed equally
  • Mots-clés : pegylated liposomal doxorubicin, allergy, pseudo-allergy, hypersensitivity, cutaneous lymphoma, Kaposi sarcoma
  • DOI : 10.1684/ejd.2017.2986
  • Page(s) : 271-4
  • Année de parution : 2017

Background

Hypersensitivity reactions (HSR) to pegylated liposomal doxorubicin (PLD; Caelyx®) have been reported, and symptoms usually resolve with drug withdrawal. However, the risk of relapse of severe HSR and prevention remain poorly described.